# SDR AU980353

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210K
- Engine: Cont IO520L
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 21100015
- Condition: Corroded
- Location: Wing Attach Lug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPAR ASSEMBLY CONTAINED DEEP PITTING CORROSION ON THE LOWER WING ATTACHMENT LUG.  CAUSED BY A BROKEN AND RUSTY SCAT HOSE WIRE RESTING ON THE SPAR.
